MathSciNet Relay Station
MathSciNet bibliographic data
MR690051 (84a:46152) 46L55 (47D99)
Solel, Baruch On derivations of certain algebras related to irreducible triangular algebras. Trans. Amer. Math. Soc. 277 (1983), no. 1, 263–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement